Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 84, NWS Midland/Odessa, TX

June 5, 2013Glasscock County, Howard County, Mitchell County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 5, 2013, 8:03 PM CDT for Glasscock County, Howard County, Mitchell County, Texas. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2013, 8:03 PM CDT (01:03 UTC)
Expired
Jun 5, 2013, 8:45 PM CDT
In force
42 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Glasscock County, TX, Howard County, TX, Mitchell County, TX

The radar

The Midland/Odessa radar (KMAF), 86 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 8:25 PM CDTHAIL 13 S Elbow, TX1.2 INCHES OF RAIN IN 30 MINUTES MEASURED
Jun 5, 8:27 PM CDTHAIL 1Lees, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 1.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2013-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 218 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2013-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
218 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
3430 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

552 
WUUS54 KMAF 060103
SVRMAF
TXC173-227-335-060145-
/O.NEW.KMAF.SV.W.0084.130606T0103Z-130606T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
803 PM CDT WED JUN 5 2013

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GLASSCOCK COUNTY IN WEST TEXAS...
  SOUTHERN HOWARD COUNTY IN WEST TEXAS...
  SOUTHWESTERN MITCHELL COUNTY IN WEST TEXAS...

* UNTIL 845 PM CDT

* AT 800 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 6
  MILES NORTHEAST OF LEES...OR 10 MILES SOUTHEAST OF BIG SPRING...
  MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  SOUTHEASTERN HOWARD COUNTY...
  NORTHEASTERN GLASSCOCK COUNTY...
  SOUTHWESTERN MITCHELL COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 3208 10111 3208 10126 3199 10126 3198 10127
      3203 10165 3233 10168 3235 10110
TIME...MOT...LOC 0103Z 276DEG 28KT 3211 10137

$$
HLUCHAN
1 follow-up statement
415 
WWUS54 KMAF 060119
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
819 PM CDT WED JUN 5 2013

TXC173-227-335-060145-
/O.CON.KMAF.SV.W.0084.000000T0000Z-130606T0145Z/
GLASSCOCK TX-HOWARD TX-MITCHELL TX-
819 PM CDT WED JUN 5 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHWESTERN MITCHELL...SOUTHERN HOWARD AND NORTHEASTERN
GLASSCOCK COUNTIES...

AT 818 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR SOUTH HAVEN...OR ABOUT 7 MILES SOUTHEAST OF BIG
SPRING...MOVING EAST AT 15 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
FORSAN...MIDWAY IN HOWARD COUNTY...MIDWAY...SAND SPRINGS AND COAHOMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 3208 10111 3208 10126 3199 10126 3198 10127
      3203 10165 3233 10168 3235 10110
TIME...MOT...LOC 0119Z 258DEG 14KT 3216 10142

$$
HLUCHAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 7:14 PM CDT, 49 minutes earlier.

Area forecast discussion, Jun 5, 7:14 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
714 PM CDT WED JUN 5 2013

.DISCUSSION...

&&

.AVIATION...
PRIMARY AVIATION CONCERNS OVER THE NEXT 24 HOURS INCLUDE ONGOING
THUNDERSTORM DEVELOPMENT AND A FRONTAL PASSAGE. CONVECTION WILL
CONTINUE THRU THE EVENING AND HAVE INCLUDED TEMPO TSRA MENTIONS AT
CNM...HOB...AND MAF. BOUNDARIES ACROSS THE AREA ARE PRODUCING A
HIGHLY VARIABLE WIND FIELD WHICH WILL BECOME MORE UNIFORM OUT OF
THE EAST WITH TONIGHT/S FRONTAL PASSAGE. THE FRONT IS EXPECTED TO
BE THROUGH ALL TAF SITES BY 07Z.

&&

.PREV DISCUSSION... /ISSUED 231 PM CDT WED JUN 5 2013/

DISCUSSION...
THE CHANCE FOR THUNDERSTORMS WILL INCREASE ACROSS THE NORTHERN
AND POSSIBLY THE CENTRAL PERMIAN BASIN THIS EVENING AND OVERNIGHT
DUE TO AN OUTFLOW BOUNDARY CURRENTLY RESIDING IN THE NORTHERN
PERMIAN BASIN...COMBINED WITH UPPER LEVEL DIVERGENCE ASSOCIATED
WITH THE LEFT EXIT REGION OF THE UPPER JET. THE OUTFLOW SHOULD
PRESS SOUTH AND WEST OVERNIGHT TOWARD THE MOUNTAINS AS IT GETS
PUSHED BY CONVECTION FORMING ALONG THE BOUNDARY AND ALSO
CONVECTION FORMING FURTHER NORTH DEVELOPING IN THE TEXAS PANHANDLE
ASSOCIATED WITH A COLD FRONT. STORMS THAT FORM WILL HAVE THE
POTENTIAL TO BECOME SEVERE GIVEN 0-6 KILOMETER SHEAR GREATER THAN
40 KNOTS AND CAPES IN EXCESS OF 1500 J/KG.

GETTING MIXED SIGNALS ABOUT THE BEST CHANCE FOR CONVECTION
TOMORROW. THE BEST CHANCE MAY ENDING UP BEING IN THE HIGHER
TERRAIN OF EXTREME SOUTHWEST TEXAS CLOSEST TO THE SOUTHWARD MOVING
FRONT WITH ENHANCEMENT FROM TOPOGRAPHY. ANY STORMS THAT COULD FORM
TOMORROW WOULD HAVE THE POTENTIAL TO BECOME SEVERE WITH SHEAR
FORECAST TO BE 40 KNOTS WITH CAPES OF OVER 1000 J/KG. WILL
CONTINUE SLIGHT POPS AREAWIDE. HIGH TEMPERATURES THURSDAY WILL BE
10 TO 20 DEGREES COOLER AREAWIDE BEHIND THE FRONT.

THE BEST CHANCE FOR WIDESPREAD CONVECTION THE NEXT 7 DAYS MAY
END UP BEING THURSDAY NIGHT. THE GFS/NAM/ECMWF ARE KEYING ON A
POTENTIAL MCS FORMING BY A SHORTWAVE MOVING SOUTHEAST FROM NEW
MEXICO INTO THE PERMIAN BASIN AIDED BY A 30 KNOT LOW LEVEL JET.
HAVE UPPED POPS IN THE CHANCE CATEGORY THURSDAY NIGHT ACROSS
THESE AREAS. KEPT CHANCE POPS GOING FRIDAY ANTICIPATING THURSDAY
NIGHT ACTIVITY COULD STILL BE ONGOING IN THE AFOREMENTIONED AREAS
FRIDAY MORNING WITH ADDITIONAL DEVELOPMENT FURTHER WEST IN THE
MOUNTAINS IN THE AFTERNOON DUE TO HEATING COMBINED WITH MOIST
UNSTABLE UPSLOPE FLOW. ACTIVITY WOULD CONTINUE BUT DIMINISH INTO
FRIDAY EVENING SO KEPT SLIGHT POPS GOING.

IT APPEARS THE LAST CHANCE FOR ANY PRECIPITATION THIS FORECAST
PACKAGE WILL BE SATURDAY AS ONE ADDITIONAL SHORTWAVE POSSIBLY
MOVES INTO THE REGION IN THE NORTHWEST FLOW ALOFT. BEYOND
SATURDAY AN UPPER LEVEL RIDGE IS FORECAST TO BUILD OVER THE
SOUTHERN PLAINS AND SOUTHERN ROCKIES SUNDAY THROUGH NEXT TUESDAY.
TEMPERATURES WILL ALSO CLIMB TO ABOVE NORMAL AGAIN BY NEXT
SUNDAY UNDERNEATH THIS RIDGE. ISOLATED THUNDERSTORMS CANNOT
BE ENTIRELY RULED OUT EACH AFTERNOON AND EARLY EVENING IN
THE DAVIS MOUNTAINS BUT WILL NOT MENTION THIS FAR OUT IN THE
FORECAST CYCLE.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

13
Hazardous weather outlook, Jun 5, 12:27 PM CDT, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1227 PM CDT WED JUN 5 2013

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-061730-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
1227 PM CDT WED JUN 5 2013 /1127 AM MDT WED JUN 5 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF
A TATUM TO BIG SPRING LINE THIS AFTERNOON, WITH MORE WIDELY SCATTERED
THUNDERSTORMS OVER THE TRANS PECOS, PERMIAN BASIN AND INTO THE BIG
BEND REGION.  SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL
AND DAMAGING WINDS THE MAIN THREATS.  ANY STORMS THAT DEVELOP WILL
LIKELY LAST INTO THE EVENING, IF NOT THROUGH THE NIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND THURSDAY
NIGHT. SOME OF THESE STORMS COULD BE SEVERE, ESPECIALLY OVER THE
HIGHER TERRAIN OF SOUTHWEST TEXAS.  LARGE HAIL AND DAMAGING WINDS
WILL BE THE MAIN THREATS THURSDAY AFTERNOON.  LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE OVER SOUTHEAST NEW MEXICO AND THE
PERMIAN BASIN THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jun 5, 3:14 PM CDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
314 PM CDT WED JUN 5 2013

TXZ075-052045-
PECOS-
314 PM CDT WED JUN 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL PECOS COUNTY UNTIL 345 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL PECOS COUNTY AT 313 PM
CDT...MOVING EAST AT 15 MPH. THIS STORM WAS MOVING ACROSS US HIGHWAY
285.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 3085 10252 3057 10236 3052 10272 3069 10280
TIME...MOT...LOC 2013Z 249DEG 12KT 3064 10266
Special weather statement, Jun 5, 3:52 PM CDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
352 PM CDT WED JUN 5 2013

TXZ075-052115-
PECOS-
352 PM CDT WED JUN 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL PECOS COUNTY UNTIL 415 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST OF BAKERSFIELD
AT 352 PM CDT...MOVING NORTHEAST AT 20 MPH. THIS STORM IS TRACKING
TOWARDS BAKERSFIELD AND WILL MOVE ACROSS INTERSTATE 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 3101 10231 3075 10212 3065 10248 3081 10256
TIME...MOT...LOC 2052Z 238DEG 19KT 3079 10242
Special weather statement, Jun 5, 5:16 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
516 PM CDT WED JUN 5 2013

TXZ069-070-052245-
REAGAN-UPTON-
516 PM CDT WED JUN 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTHEASTERN UPTON AND SOUTHWESTERN REAGAN COUNTIES UNTIL 545 PM
CDT...

A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST OF RANKIN AT 516
PM CDT...MOVING NORTHEAST AT 30 MPH. THIS STORM WILL CROSS US
HIGHWAY 67. PRIMARY CONCERN WITH THIS THUNDERSTORM IS GUSTY WINDS UP
TO 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 3107 10156 3108 10193 3116 10200 3145 10178
      3133 10154 3108 10150
TIME...MOT...LOC 2216Z 232DEG 27KT 3115 10184
Special weather statement, Jun 5, 5:42 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
542 PM CDT WED JUN 5 2013

TXZ062-063-069-070-052315-
GLASSCOCK-MIDLAND-REAGAN-UPTON-
542 PM CDT WED JUN 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS
AFFECTING GLASSCOCK...NORTHEASTERN UPTON...NORTHERN REAGAN AND
SOUTHEASTERN MIDLAND COUNTIES UNTIL 615 PM CDT...

A STRONG THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 6
MILES NORTH OF BIGBY CORNER AT 542 PM CDT...MOVING EAST AT 25 MPH.
WINDS MAY GUST TO 55 MPH AND CREATE AREAS OF BLOWING DUST NEAR THE
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 3162 10180 3206 10171 3201 10126 3148 10126
TIME...MOT...LOC 2242Z 283DEG 20KT 3179 10160

HLUCHAN
Special weather statement, Jun 5, 5:45 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
545 PM CDT WED JUN 5 2013

TXZ070-052315-
REAGAN-
545 PM CDT WED JUN 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS
AFFECTING SOUTHERN REAGAN COUNTY UNTIL 615 PM CDT...

A STRONG THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 3
MILES SOUTH OF BEST AT 545 PM CDT...MOVING EAST AT 35 MPH. WINDS MAY
REACH 55 MPH AND CREATE AREAS OF BLOWING DUST NEAR THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 3108 10128 3108 10176 3141 10177 3149 10126
TIME...MOT...LOC 2245Z 249DEG 31KT 3121 10155

HLUCHAN
Local storm report, Jun 5, 6:12 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
612 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND GST     5 SW ST. LAWRENCE       31.65N 101.60W
06/05/2013  M68 MPH          REAGAN             TX   MESONET

&&

HLUCHAN

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:34 PM CDTSevere Thunderstorm WarningMAFMartin, Midland41 min
Jun 5, 8:13 PM CDTAreal Flood AdvisoryMAFHoward, Martin3 hr
Jun 5, 8:16 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Martin, Midland29 min
Jun 5, 8:25 PM CDTSevere Thunderstorm WarningMAFBorden, Howard, Mitchell, Scurry35 min
Jun 5, 8:41 PM CDTAreal Flood AdvisoryMAFBorden, Howard, Mitchell, Scurry2 hr
Jun 5, 8:58 PM CDTSevere Thunderstorm WarningMAFBorden, Howard, Mitchell, Scurry47 min
Jun 5, 9:28 PM CDTSevere Thunderstorm WarningMAFGaines47 min
Jun 5, 9:49 PM CDTSevere Thunderstorm WarningMAFAndrews, Dawson, Gaines56 min
Jun 5, 10:14 PM CDTSevere Thunderstorm WarningMAFGaines31 min
Jun 5, 10:47 PM CDTSevere Thunderstorm WarningMAFAndrews, Borden, Dawson, Ector, Gaines, Howard and 5 more43 min
Jun 5, 11:27 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Glasscock, Howard, Martin, Mitchell and 1 more48 min
Jun 5, 11:31 PM CDTSevere Thunderstorm WarningMAFAndrews, Crane, Ector, Glasscock, Martin, Midland and 3 more44 min
Jun 6, 12:15 AM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Midland, Mitchell, Reagan, Scurry and 1 more60 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.